Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/653
Title in Portuguese: Hypersurfaces with constant mean curvature and two principal curvatures in Sn+1
Author: Almeida, Sebastião Carneiro de
Alías, Luís J.
Brasil Júnior, Aldir
Keywords: Economia Matemática
Issue Date: 2004
Publisher: Anais da Academia Brasileira de Ciências
Citation: ALMEIDA, Sebastião Carneiro de; ALÍAS, Luís J.; BRASIL JUNIOR, Aldir. Hypersurfaces with constant mean curvature and two principal curvatures in Sn+1. An. acad. bras. ciênc., v.76, n.3, p.489-497, 2004
Abstract: In this paper we consider compact oriented hypersurfacesMwith constant mean curvature and two principal curvatures immersed in the Euclidean sphere. In the minimal case, Perdomo (Perdomo 2004) andWang (Wang 2003) obtained an integral inequality involving the square of the norm of the second fundamental form of M, where equality holds only if M is the Clifford torus. In this paper, using the traceless second fundamental form of M, we extend the above integral formula to hypersurfaces with constant mean curvature and give a new characterization of the H(r)-torus.
URI: http://www.repositorio.ufc.br/handle/riufc/653
metadata.dc.type: Artigo de Periódico
ISSN: 00013765
Appears in Collections:CAEN - Artigos publicados em revistas científicas

Files in This Item:
File Description SizeFormat 
2004_art_scalmeida.pdf113,59 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.